View Full Version : DH's Skin on Fire = Allergic Reaction?
05-12-2009, 01:35 PM
Sorry, tried to delete post. I figured it out. DH took some B3 - niacin, which causes your skin to flush.....
05-13-2009, 06:02 AM
I know the feeling. Niacin will sat your skin on FIRE. But taking an asprin with it is suppose to take the sting out.
05-13-2009, 08:15 AM
Interesting about the aspirin. I wonder if it is an inflammatory skin response and the aspirin alleviates this.
That's the way I figured it out....stupid me......I was thinking he was having an inflammatory response to something, so went to the pantry to get some oregano oil and Zyflamend, which are both good for inflammation....on my way in, I saw a bottle of something on the dining room table, and said as long I'm going in there, I should put whatever that is away....Picked it up and it was the niacin, which I forgot I gave him, and did the big "DUH!"
Thanks for the reply,
Powered by vBulletin® Version 4.1.4 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.